The DAV Class 4 Maths Solutions and **DAV Class 4 Maths Chapter 8 Brain Teasers **Solutions of Time and Calendar offer comprehensive answers to textbook questions.

## DAV Class 4 Maths Ch 8 Brain Teasers Solutions

Question 1.

Tick (✓) the correct answer.

(a) 3 hrs 33 min = ________ min.

(i) 333

(ii) 213

(iii) 180

(iv) 210

Answer:

(ii) 213

(b) Today is Monday. After 61 days it will be-

(i) Wednesday

(ii) Saturday

(iii) Tuesday

(iv) Thursday

Answer:

Today is Monday then after every 7 days it will be Monday so we have to divide by 7.

= 8y mean after five day of Monday

i.e. Saturday so option (ii)

(c) Which of the following months has 30 days?

(i) July

(ii) December

(iii) October

(iv) April

Answer:

(iv) i.e. April

(d) A train leaves Delhi at 12:05 p.m. At what time will it reach Agra, if the journey takes 3 hrs 42 minutes?

(i) 1:37 p.m.

(ii) 1:47 p.m.

(iii) 3:47 p.m.

(iv) 4:37 p.m.

Answer:

Time of departure = 12 hrs 05 min

Time to reach Agra = 3hrs 42 min

15:47 or 3:47 p.m.

so option (iii)

(e) The number of days in two non-leap years is-

(i) 720

(ii) 732

(iii) 722

(iv) 730

Answer:

(iv) i.e. 730 days. (365 × 2 = 730)

Question 2.

Is the year in which India became Republic, a leap year?

Answer:

India became Republic in 1950

Divide it by 4

So, it was not a leap year.

Question 3.

If 4th of February is a Sunday, what day is 25th of February?

Answer:

4th Feb — Sunday so, every 7th day is Sunday.

11th Feb — Sunday

18th Feb — Sunday

25th Feb — Sunday

Question 4.

Fill in the blanks.

(a) A leap year has ________ days.

Answer:

366

(b) There are ________ seconds in one hour.

Answer:

3600

(c) The shortest month of a year is ________.

Answer:

February

(d) 5 hours = ________ minutes.

Answer:

300 minutes

(e) 3 hours 35 minutes = ________ minutes.

Answer:

215 minute

(f) 1 century = ________ years.

Answer:

100

(g) 180 minutes = ________ hours.

Answer:

3

(h) 3 hours after 5 p.m. is ________.

Answer:

8 p.m.

(i) 2 hours before 9 a.m. is ________.

Answer:

7 a.m.

(j) 2 hrs 20 min after 3:30 a.m. is ________

Answer:

5: 50 a.m.

(k) 4 hrs 5 min before 10:40 a.m. is ________

Answer:

6:35 a.m.

Question 5.

Find the sum:

(a) 3 hrs 15 min and 5 hrs 20 min

Answer:

8hrs 35 min

(b) 6 hrs 47 min and 45 min

Answer:

7 hrs 32 min

Question 6.

Find the difference between:

(a) 6 hrs 40 min and 5 hrs 5 min

Answer:

1 hr 35 min

(b) 3 hrs 47 min and 55 min

Answer:

2 hrs 52 min

Question 7.

What time was it 3600 seconds before 12 midnight?

Answer:

As 3600 sec = 1 hr

11: 00 p.m.

Question 8.

What time will it be 3600 seconds after 11 a.m. ?

Answer:

3600 sec = 1 hr

12: 00 noon

Question 9.

A. T.V. was switched on at 7:30 p.m. and switched off at 11:45 p.m. How long did it run?

Answer:

T.V. was switched on at 7:30 p.m.

T.V. was switched off at 11:45 p.m.

Duration of T.V. run = 4hrs15min

4 hrs 15 min.

Question 10.

Renu studied for 1 hour 25 minutes. If she stopped studying at 8:30 p.m., when did she start studying?

Answer:

Duration of study = 1hr 25 min

Stopped studying = 8: 30 p.m

She starts studying at 7: 05 p.m

Question 11.

Find the names of the famous personalities whose date of birth is 29 February.

Answer:

Moraraji Desai, Rukmani Devi.

Additional Questions

Question 1.

Which of the following are leap years?

(a) 2009

(b) 1996

(c) 2014

(d) 2015

Answer:

(b) 1996

It is a leap year

(a) 2009

It is not a leap year

(c) 2014

It is not a leap year

(d) 2015

It is not a leap year

Question 2.

Fill in the blanks:

(a) 5 days = ________ hours.

Answer:

120 (24 × 5 = 120)

(b) 3 decades = ________ years.

Answer:

30

(c) 10 years = ________ month.

Answer:

120

(d) 3600 second = ________ hour.

Answer:

1

(e) 1 hour = ________ minutes.

Answer:

60

Question 3.

Find the sum:

(a) 6 hrs 5 min and 5 hrs 20 min.

Answer:

(b) 9 hrs 15 min and 35 min.

Answer:

(c) 3 hrs and 2 hrs 15 min.

Answer:

(d) 10 hrs and 3 hrs 7 min.

Answer:

(e) 5 hrs and 45 min and 6 hrs 55 min.

Answer:

Question 4.

Find the difference?

(a) 3 hrs 25 min and 6 hrs 15 min.

Answer:

2 hrs 50 min

(b) 9 hrs 28 min and 7 hrs 35 min.

Answer:

1 hr 53 min

(c) 5 hrs 25 min and 55 min.

Answer:

4 hrs 30 min.

Question 5.

What time will it be?

(a) 4 hrs before 5:30 p.m.?

Answer:

1: 30 p.m

(b) 2 hrs after 8:20 p.m.?

Answer:

10:20 p.m

(c) 2 hrs before 2:30 p.m.?

Answer:

12:30 p.m

(d) 5 hrs after 11:30 a.m.?

Answer:

4:30 p.m